# SDR 2008UALA00435

- Difficulty date: January 24, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 47,883 hours, 8,998 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY DOME LIGHT IN COCKPIT IS INOP.  REPLACED BATTERY PACK.  REPLACED BATTERY PACK.
